Top 10 Fexofenadine 180 Mg 24 Hour – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

180 mg, Fexofenadine Hydrochloride Tablets, 150 Count, Amazon Basic Care Allergy, Antihistamine for Allergy Relief, Non-Drowsy

#ad
Amazon Basic Care #ad - All day allergy relief: one dose of Amazon Basic Care Allergy works up to 24 hours to relieve allergy symptoms. Read the label: approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older.

Non-drowsy antihistamine: This medicine is non-drowsy, allowing you to go about your day with all day allergy relief. Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Compare to Allegra Allergy active ingredient. Active ingredient: the active ingredient in amazon Basic Care Allergy is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.37 Inches
Length2.28 Inches
Weight0.01 Pounds
Width2.28 Inches
Part Number57147
Model57147

2. Magno-Humphries

#ad

Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets

#ad
Magno-Humphries #ad - 100 count Tablets. Indoor & Outdoor Allergies. Fexofenadine HCl 180 mg. Compare to Allegra Allergy active ingredient. Non-Drowsy.
BrandMagno-Humphries #ad
ManufacturerMagno-Humphries #ad

3. ValuMeds

#ad

Dry, Allergies | Kids, ValuMeds 24-Hour Allergy Medicine 100-Count Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Hay Fever, Itchy Eyes, Adults Compare to Allegra Tablets

#ad
ValuMeds #ad - Non-drowsy formula – A true non-drowsy formula for kids and adults. Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pet dander, pollen, and other common allergens.

Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, itchy and watery eyes, runny nose, and itchy nose and throat. Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Perfect for staying allergy-free every day.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS661-R

4. Wellness Basics

#ad

Allergy Relief, Fexofenadine HCL 180mg Tablet, 150 count Long-Lasting 24-hour Relief, Wellness Basics, Relieves Indoor & Outdoor Allergies, Non Drowsy, Prescription-Strength Antihistamine

#ad
Wellness Basics #ad - Indoor & Outdoor Allergies. 24 hour relief of: sneezing, Runny nose, watery eyes, Itchy, Itchy troat or nose. Non-drowsy. Allergy Relief. Compare to active ingredient in Allergra Allergy 24 Hour.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height4.13 Inches
Length2.25 Inches
Width2.25 Inches

5. Allegra

#ad

Allegra Adult 24 Hour Allergy Relief 70-Count Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms

#ad
Allegra #ad - Includes: one 1 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief. 24-hour relief: one pill is all you need for round-the-clock relief from your worst allergy symptoms. Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine. Fast-acting: allegra 24-hour allergy starts working in one hour for fast relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies.
BrandAllegra #ad
ManufacturerAllegra #ad
Height3.5 Inches
Length1.97 Inches
Weight0.15 Pounds
Width4 Inches
Part Number319163
ModelAA70T

6. Cabinet:

#ad

Dry, Hay Fever, Adults Compare to Allegra Tablets, Allergies | Kids, Itchy Eyes, Cabinet Fexofenadine HCl 180mg | 24-Hour Allergy Medicine | 100-Count | Non-Drowsy Antihistamine | Pollen

#ad
Cabinet: #ad - Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Non-drowsy formula – a true non-drowsy formula for kids and adults, the active ingredients in our medicine is similar to that of prescription-strength Allegra.

Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, itchy and watery eyes, runny nose, and itchy nose and throat. Perfect for staying allergy-free every day. Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pet dander, pollen, and other common allergens. Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms.
BrandCabinet: #ad
ManufacturerCabinet Health, Inc. #ad
Part NumberCAB-10002

7. Allegra

#ad

Allegra Allergy 24 Hour Gelcaps 180 mg 60 Count Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms

#ad
Allegra #ad - Indoor & outdoor allergies: Use Allegra Gelcaps for indoor and outdoor allergies, including seasonal allergies and pet allergies. Fast-acting: allegra 24-hour allergy starts working in one hour for fast* relief from sneezing, itchy and watery eyes, runny nose, and itchy nose or throat. Includes: one 1 60-count bottle of Allegra Adult Non-Drowsy Antihistamine Gelcaps for 24-Hour Allergy Relief. 24-hour relief: one pill is all you need for round-the-clock relief from your worst allergy symptoms. Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine.
BrandAllegra #ad
ManufacturerChattem Inc. #ad
Height3.35 Inches
Length4.29 Inches
Width1.97 Inches
Part Number499765
Model499765

8. GenCare

#ad

Allergy Relief Pills | Fexofenadine HCl 180mg 90 Tablets | Non Drowsy Antihistamine Allergy Pills for Hay Fever, Seasonal Allergies, Outdoor & Indoor Allergies | Relieves Itchy Eyes & Nose, GenCare

#ad
GenCare #ad - Experience full 24 hour allergy symptom relief from just one easy to swallow tablet. 100% satisfaction guarantee - you don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee. Itch support comes fast and then hives will gradually reduce in size and number.

Non drowsy formula - fex-allergy relief pills comparable active ingredients to Allegra are the non-drowsy way to fight indoor and outdoor allergies year round. Many antihistamine allergy medicines cause sleepiness and therefore can't be taken in the morning before work or driving a car. Cold symptom support - always keep our fex-allergy relief pills on hand to help combat eye, nose and throat symptoms of the common cold for up to 24 hours. Itchy eyes, nose & throat relief - our clinically backed formula is one of the top allergist recommended medicines for help alleviating runny nose, itchy watery eyes, sneezing and itching of the nose or throat.

Fights hives - adults and children 12 years and older can get fast acting itch relief from skin hives and rashes due to allergic reactions from food, hay fever, pet dander, dust and other common allergens. Enjoy our 90 tablet value savings bottle which is cheaper than comparable in store brands from national pharmacies and retail outlets. Join thousands of satisfied allergy relief customers. Click add-to-Cart Today!
BrandGenCare #ad
ManufacturerGenCare #ad
Part NumberEB-004

9. Camber Consumer Care

#ad

HCI Hydrochloride 180 mg 100 Count, Camber Consumer Care Fexofenadine Hydrochloride Non-Drowsy Allergy Medicine for Men/Women

#ad
Camber Consumer Care #ad - Non drowsy formula: safe to use day or night, our allergy pills will not slow you down or make you lose focus, so you can be at your best when you are on the go. Comparable support: camber consumer care allergy tablets compare to over the counter options, including Zyrtec, Claritin, Hyland`s, Equate and Good Sense.

All day relief for allergies: stop sneezing, unclog that stuffy nose, relieve a dry, itchy throat, reduce sinus pressure, and enjoy clear eyes with a 180mg antihistamine. Indoor and outdoor support: fexofenadine Hydrochloride can be used to relieve symptoms caused by pollen, pet dander, hay fever, and other common allergies. Advanced 24 hour relief: this day allergy medicine helps provide allergy symptom relief for a full day to make it easier to work or adventure outside with confidence.
BrandCamber Consumer Care #ad
ManufacturerCamber Consumer Care #ad
Height4.5 Inches
Length2.5 Inches
Weight0.25 Pounds
Width2.5 Inches
Part NumberFEX-HYDRO-100CT

10. KIRKLAND SIGNATURE

#ad

Kirkland Signature Aller-FEX, 180 Mg 180 Tablets

#ad
KIRKLAND SIGNATURE #ad - Compare to Allegra Allergy active ingredient. 1 allergist recommended active ingredient. Indoor/Outdoor allergy relief. Fexofenadine hcl 180 mg. Non-drowsy.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height4.72 Inches
Length2.36 Inches
Weight0.37 Pounds
Width2.36 Inches
Part NumberOF-F1Z2-LVTQ
ModelOF-F1Z2-LVTQ